Periodic solutions of a class of abstract nonlinear equations of the second order

Pavel Krejčí

Časopis pro pěstování matematiky (1985)

  • Volume: 110, Issue: 2, page 122-129
  • ISSN: 0528-2195

How to cite

top

Krejčí, Pavel. "Periodic solutions of a class of abstract nonlinear equations of the second order." Časopis pro pěstování matematiky 110.2 (1985): 122-129. <http://eudml.org/doc/19423>.

@article{Krejčí1985,
author = {Krejčí, Pavel},
journal = {Časopis pro pěstování matematiky},
keywords = {weak periodic solutions; abstract differential equation; linear elliptic operator; jumping-nonlinearity problem},
language = {eng},
number = {2},
pages = {122-129},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Periodic solutions of a class of abstract nonlinear equations of the second order},
url = {http://eudml.org/doc/19423},
volume = {110},
year = {1985},
}

TY - JOUR
AU - Krejčí, Pavel
TI - Periodic solutions of a class of abstract nonlinear equations of the second order
JO - Časopis pro pěstování matematiky
PY - 1985
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 110
IS - 2
SP - 122
EP - 129
LA - eng
KW - weak periodic solutions; abstract differential equation; linear elliptic operator; jumping-nonlinearity problem
UR - http://eudml.org/doc/19423
ER -

References

top
  1. S. Fučík, Ѕolvability of Nonlinear Equations and Boundaгy Value Pгoblems, Ѕociety of Czecb. Math. Phys., Prague, 1980. (1980) 
  2. O. Vejvoda, al., Partial Differential Equations, Ѕijthoff and Noordhoff, Alphen aan de Rijn, 1981. (1981) Zbl0458.47046
  3. J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Paris, 1969. (1969) Zbl0189.40603MR0259693
  4. S. Fučík J. Nečas V. Souček, Einführung in die Variationsrechnung, Teubner, Leipzig, 1977. (1977) Zbl0384.49001MR0487654
  5. M. A. Krasnoselskii, Positive solutions of operator equations, (Russian). Fizmatgiz, Мoscow, 1962. (1962) MR0145331
  6. P. Krejčí, On solvability of equations of the 4th order with jumping nonlinearities, Čas. pӗst. mat. 108 (1983), 29-39. (1983) Zbl0515.35013MR0694138
  7. L. Cesari R. Kannan, Ѕolutions of nonlinear wave equations with nonlinear damping, Comm. in Partial Differential Equations, 8 (3), 199-211 (1983). (1983) Zbl0517.35059MR0692283

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.